# SDR C2XA99IA248

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: S52571401208
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WHEEL WELL FORWARD OUTBOARD CORNER RADIUS DOUBLER WAS FOUND TO BE CRACKED JUST AFT OF THE MAIN LANDING GEAR SIDE BRACE INBOARD ATTACH FITTING.  MAINTENANCE REPAIRED THE DAMAGED DOUBLER IAW ATR 42 REPAIR DRAWING 15S535R0045, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
